# SDR UIEA2013102400536

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 73,024 hours, 15,369 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Condition: Leaking
- Location: Apu Flow Sensing
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

BLEED AIR LEAK ON FLOW SENSING MODULE (APU)(CLEANED AND INSTALLED GASKET BETWEEN FLOW SENSING MODULE AND MOUNT HOUSING, IAW AMM 49-53-08.  NO LEAKS NOTED AT THIS TIME AND APU FLOW SENSING MODULE.)
